Posted by: Vicky | 2012-01-24


Hello Doctor,

I have been using Cilift for 8 years now. In these years I gained 30kg. I am not blaming the medication, I know it''s my own fault, but maybe just maybe if I change medication it might make a difference to my eating habits? I was looking at Lorien, but I see the active ingredient is totally different from Cilift? To leave the medication all together is not an option.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Ask your doctor to consider a product like Valdoxan, which is also used to treat major depression. This product is said to not cause weight changes. Furthermore, your doctor should test you for diabetes or insulin resistance diabetes. If this is present, you will battle to loose weight.

Eat half the portions that you normally eat and eat more regularly. Eat your bigger meals during the day and a light meal at night. Cut sugar completely from your diet. You should also do at least 45 minutes of cardiovascular exercise at least 5 times a week.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.